# SDR IPXA2023091851359

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N368UP
- Make and model: Boeing 767-300
- Aircraft serial: 65907
- Aircraft time: 8,671 hours, 3,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: 1002BB6
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - TORN - JUMPER, AFT CARGO DOOR FWD CUTOUT UP CORNER STRUT AT STA 1204 (REPLACE) 1. I.A.W AMM TASK 52-37-01-004-001 REV.139 AND AMM TASK 52-37-01-404-021 REV.139 REPLACE THE JUMPER AT AFT CARGO DOOR FWD CUTOUT UP CORNER. 2.JOB COMPLETED AND CONDITION CHECK NORMAL. REVIEW COMPLETE
